# SDR DALA2014080504321

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 65,133 hours, 8,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR PATH EMERGENCY LIGHT AT L4 DOOR MJUMP SEAT WON'T ILLUMINATE.  REPLACED LIGHT ASSY.
